# SDR PCAA9700516

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 8900111
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON APPROACH INTO BWI, THE NOSE GEAR DID NOT EXTEND UNDER NORMAL PROCEDURES.  CREW PERFORMED AN ALTERNATE EXTENSION AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NOSE STEERING ACTUATOR AT FAULT.  THE ACTUATOR WAS REMOVED AND REPLACED IAW DHC 8 MM AND TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
